Advertisement

Lithuanian Mathematical Journal

, Volume 33, Issue 2, pp 114–126 | Cite as

Non-uniform theorems for discrete measures

  • V. Čekanavičius
Article

Keywords

Discrete Measure 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    T. V. Arak and A. Yu. Zaitsev, Uniform limit theorems for sums of independent random variables,Tr. Mat. Inst. Steklov,174, 1–216 (1986).Google Scholar
  2. 2.
    H. Bergström, On asymptotic expansions of probability functions,Skand. Aktuarietidskrift,34, 1–33 (1951).Google Scholar
  3. 3.
    V. Čekanavičius, An approximation of integar-valued measures by generalized Poisson measures, in:Proceedings of the Fifth Vilnius Conference, VSP/Mokslas, Utrecht/Vilnius (1990), pp. 228–237.Google Scholar
  4. 4.
    P. Franken, Approximation der Verteilungen von Summen unabhängiger nichtnegativer ganzzahliger Zufallgrössen durch Poissonsche Verteilungen,Math. Nachr.,27, 303–340 (1964).Google Scholar
  5. 5.
    J. Kruopis, Approximations for distributions of sums of lattice random variables. I,Lith. Math. J.,26, 234–244 (1986).Google Scholar
  6. 6.
    J. Kruopis, Approximations of distributions of sums of lattice random variables. II,Lith. Math. J.,26, 330–339 (1986).Google Scholar
  7. 7.
    V. V. Petrov,Sums of Independent Random Variables, Berlin-Heidelberg-New York (1975).Google Scholar
  8. 8.
    A. N. Shiryaev,Probability, Springer-Verlag, Berlin (1984).Google Scholar
  9. 9.
    J. Šiaulys and V. Čekanavičius, Approximation of distributions of integral additive functions by discrete charges. I,Lith. Math. J.,28, 392–401 (1988).Google Scholar

Copyright information

© Plenum Publishing Corporation 1993

Authors and Affiliations

  • V. Čekanavičius

There are no affiliations available

Personalised recommendations